Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

CONTENTS

Volume 36, Number 3 September 2008

 


 

Homomorphisms, Amenability and Weak Amenability of Banach Algebras
M. Eshaghi Gordji

PDF 

253

d-Koszul Block Modules
Jia - Feng

PDF

261

A Class of Fractional Stochastic Differential Equations
Nguyen Tien Dung

PDF 

271

Invariant Approximations for Subcompatible Mappings
Hemant Kumar Nashine

PDF 

281

Nonparametric Statistical Inference for Umbrella Trend Alternative among Multinomial Populations
Yanqin Feng

PDF

291

On Strictly Generalized PP Rings
Banh Duc Dung and Le Van Thuyet

PDF

305

On Prime and Weakly Prime Submodules
A. Azizi

PDF 

315

Performance Analysis of Greedy Algorithms for Max-IS and Min-Maxl-Match

Le Cong Thanh

PDF 

327

Sensitivity Analysis of an Upper-linear-return Consciously Cooperative Economy of a Firm
Phan Thien Thach

PDF 

337

Local Cohomology Modules with Support in 2-regular Monomial Ideals
Dao Thanh Ha and Marcel Morales

PDF 

353

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013